# SDR UPS01836721

- Difficulty date: August 28, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: 6012235
- Part serial: 262
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:ASE DURING MX INSPECTION FOUND EMERGENCY LIGHTS FAILING OPERATIONAL TEST. CAUSE FOUND TO BE A STICKING EMERGENCY LIGHT CONTROL RELAY. REMOVED AND REPLACED THE EMERGENCY LIGHTING BATTERY AND RELAY UNIT
